Dear Customer , This is Dr. S. Tomar from healthcaremagic.com's medical team and I ll be your medical advisor for this question. First of all thank you for sharing your concern with us and showing trust on us.Methamphetamine
interacts with number of drugs and as your friend is in hospital so certainly he is on different kind of medicine and due to interaction issues , methamphetamine should not be taken . You can discuss this matter with your health care providers as there are different optional medicines which will ease the withdrawl symptoms like Bupropion , Naltrexone, Rivastigmine
Later after recovery I would suggest your friend to consult this matter further with psychiatrist
, get cognitive behaviour therapy
, get involved with some treatment centers and community programs to come out of this addiction . Proper family education , individual counselling
will definitely help him to come out of it .
This is my initial response and discussion is open until you have any query or need further clarification.
I wish you good health .
Thank you for your question and feel free to contact further for any question .
Dr. Shardendu Tomar